# SDR CA991231046

- Difficulty date: December 12, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Rt Te Flaps
- Part time: 643 hours
- Component: Te Flap Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MESSAGE WHILE CRUISING AT FL280. LANDING UNEVENTALLY WITH ZERO DEG FLAP. BPSU REPLACED.
